# SDR O2GA2022090688301

- Difficulty date: August 29, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N883UP
- Make and model: Beech B300
- Aircraft serial: FL1106
- Aircraft time: 3,538 hours, 2,974 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: A, O

## Discrepancy

AT CRUISE FL260 A LOUD ELECTRICAL ARCHING SOUND DEVELOPED IN THE COCKPIT FLOOR. THE SOUND CONTINUED FOR 10-15 MINUTES. AN ELECTRICAL SMELL WAS NOTICED. MAINTENANCE PERFORMED INTERIOR DETAILED ELECTRICAL SYSTEM CHECKS WITH NO DEFECTS NOTED. PERFORMED SYSTEMS CHECKS WITH GPU AND ENGINE POWER WITH NO DEFECTS NOTED. PERFORMED GEAR SWINGS WITH NO DEFECTS NOTED. UNABLE TO DUPLICATE DISCREPANCY. A SUCCESSFUL OPERATIONAL CHECK WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
